Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Motivic random variables and representation stability, I: Configuration spaces

Sean Howe

Algebraic & Geometric Topology 20 (2020) 3013–3045
DOI: 10.2140/agt.2020.20.3013
Bibliography
1 D Arapura, The Leray spectral sequence is motivic, Invent. Math. 160 (2005) 567 MR2178703
2 D Bourqui, Produit eulérien motivique et courbes rationnelles sur les variétés toriques, Compos. Math. 145 (2009) 1360 MR2575087
3 W Chen, Twisted cohomology of configuration spaces and spaces of maximal tori via point-counting, preprint (2016) arXiv:1603.03931
4 T Church, Homological stability for configuration spaces of manifolds, Invent. Math. 188 (2012) 465 MR2909770
5 T Church, J S Ellenberg, B Farb, Representation stability in cohomology and asymptotics for families of varieties over finite fields, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 1 MR3290085
6 T Church, J S Ellenberg, B Farb, FI-modules and stability for representations of symmetric groups, Duke Math. J. 164 (2015) 1833 MR3357185
7 T Church, B Farb, Representation theory and homological stability, Adv. Math. 245 (2013) 250 MR3084430
8 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR498551
9 T Ekedahl, A geometric invariant of a finite group, preprint (2009) arXiv:0903.3148
10 E Getzler, Mixed Hodge structures of configuration spaces, preprint (1995) arXiv:alg-geom/9510018
11 S M Gusein-Zade, I Luengo, A Melle-Hernández, On the power structure over the Grothendieck ring of varieties and its applications, Tr. Mat. Inst. Steklova 258 (2007) 58 MR2400523
12 S Howe, Motivic random variables and representation stability, II : Hypersurface sections, Adv. Math. 350 (2019) 1267 MR3949982
13 I G Macdonald, Symmetric functions and Hall polynomials, Oxford Univ. Press (1995) MR1354144
14 M Mustaţă, Zeta functions in algebraic geometry, lecture notes (2011)
15 B Totaro, Configuration spaces of algebraic varieties, Topology 35 (1996) 1057 MR1404924
16 R Vakil, M M Wood, Discriminants in the Grothendieck ring, Duke Math. J. 164 (2015) 1139 MR3336842